There will be 4 hours of education covering a whole range of topics, but with a focus on light (indoor and outdoor), motion, story-telling, composition, and posing/authentic direction. We will also be talking about how to create a dynamic and emotive wedding narrative, how to shoot for publication and print, how to break into the destination wedding market (both domestic and international).
We will be covering how I turned my business from a part time paid-hobby into a six-figure career in 3 years. We will also discuss how I built a roadmap to entering into the luxury market, and how I obtained those goals in 12 months in a brand new market. Have you struggled with getting your work noticed by planners both in and outside of your local markets? Rebecca with Indigo Event Design (a Planner based out of Portland, Oregon) will be discussing business marketing tactics from a planner's perspective. Covering topics like: what planners are looking for in a wedding photographer, what to do and what not to do when trying to introducing yourself to a new planner, and/or how to ensure planners will refer you in the future.
Whether you are brand new to photography, or whether you have been shooting for years, you will find this workshop fulfilling and rejuvenating.
This workshop will be a blend of in-depth education (Day 1) and stunningly styled editorials (Day 2). The theme of the workshop will be that of a wild romantic adventure full of energy and movement. We will be using a lot of organic tones and textures throughout our details and outfits, with a heavy native American influence. The overall vibe will be elegant/luxury in both the outfits and details.
While we will be covering film it will not be the sole focus of the workshop. The photographers who want to learn more about film, how to shoot it in all manner of lighting scenarios, how to meter appropriately for proper exposures, how to understand and work within the limitations of each film stock, and much more - those photographers will gain quite a bit of knowledge from this workshop. However, for those photographers that have no desire to shoot film, we will be covering a wide range of topics that every photographer will find valuable regardless of the equipment they use to capture the image.
Photographers that shoot digital cameras will be learning all about light, and how to see it in all of its various qualities and strengths. They will learn how to shoot in every lighting situation, gaining confidence in their skills to create stunning images no matter the light. Do you want to shoot in direct mid-day sun, and not be constrained to "Golden" or "Blue" hour? Do you want to learn how to see light indoors and find those perfect spots for gorgeous portraits?
This is just one of many topics we will be covering. We will also be covering natural posing and direction, movement and energy in photographs, unique and creative ways to create interest in composition and crops, and much more.
This workshop will be located just outside of the Olympic National Park in Washington. The education portion of the workshop will be held on a private estate with acreage of retreat-like forests. The property sits on a bluff with sweeping ocean views, and a private bay with a dock. A short stroll brings you to miles of private coastline, a pool, hot tub, tennis courts, and a lush grove.
While a few of the shoots will be held on the estate grounds, we do have plans for an epic sunset session to be held in one of two locations. The first option is within the stunning mountain ranges of the Olympic Ntl Park, the second would be the grand beaches of the Park surrounded by towering sea stones. The final choice of the sunset location will be made based upon weather and road conditions within the park itself, as the day approaches.
Five meals, across two days, will be included. Hotel accommodations will not be included. Once the contract has been signed, and your seat secured at the workshop, we will send you a list of recommended places to stay, with locations close to Sequim being the priority.
July 20th, 2022
11:30am – Attendees Arrive
12:00pm – Welcome Lunch/Charcuterie
12:30pm – Education (2 hours)
3:00pm – Flatlay/Details Shoot (1 hour)
4:00pm – Education (2 hours)
6:00pm – Attendee Dinner (45 min)
7:00pm – Sunset Shoot Tablescape/ inspirational floral/Decor (2 Hours)
9:30pm – Fireside Chat, Peer/Vendor Relationship Building
July 21st, 2022:
1:1 Mentorship (*No Longer Available* BOOKED)
5:00am – 1:1 Sunrise Mentorship (90 minutes)
6:30am – 1:1 Teaching/Q&A (45 minutes)
8:00am – Breakfast
9:00am – Morning Shoot ( 3 hours)
12:00pm – Lunch and Break (1 hour Lunch)
2:00pm – Afternoon Shoot (3 hours)
5:00pm – Dinner (60 minutes)
6:00pm – Travel to separate off-sight location
7:00pm – Sunset Shoot (120 minutes)
The workshop is $2500, and will be booked on a first-come first-served basis. As soon as the seats fill, we will no longer be accepting additional registrations for attendance!
To register please contact me with the inquiry form below and add "workshop" in the prompted field. You will receive an invoice within 24 hours, which you can pay to reserve your spot. If you don’t see it, check your spam folder.